Effexor
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

Effexor

This is a discussion on Effexor within the Prescription Medication forums, part of the Treatment category; I have been taking this for 2 weeks The doc said it would settle me down. That I wouldn't be ...

join us
Reply
 
LinkBack Thread Tools
Old 04-13-07, 05:49 PM   #1
 
Join Date: Mar 2007
Posts: 144
Default Effexor

I have been taking this for 2 weeks

The doc said it would settle me down. That I wouldn't be high or low .......just in the middle somewhere........it would make the lows controlable.

Well I am as high as a kite..........like off my head..........the wife wants to know what drugs I'm on...I am bouncing off walls .

The lows's are still pretty bad when I'm down there...OK ..... probably worse than bad but you know what mean.


Any opinions?

Anyone had any experience with Effexor?
dazz is offline   Reply With Quote
Old 04-14-07, 04:38 AM   #2
TTL Platinum Member
 
silent cry's Avatar
 
Join Date: Sep 2006
Location: just here dancing away as usuall
My Mood:
Default

im on this too... ive never had any experience like u tho.
i take it twice a day.. and it just makes me feel ok



__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


im the kinda girl who will burst out laughing in dead silence because of something that happened yesterday.
silent cry is offline   Reply With Quote
Old 04-14-07, 11:15 AM   #3
 
Join Date: Apr 2007
Posts: 246
Default

I took it for acouple of months. It made me reaaaaaally agitated. They switched me to something else and then I refused to take anything anymore.

I have several friends who say that it makes them feel better. Just wasn't for me.
Doomfunk12 is offline   Reply With Quote
Old 04-14-07, 03:51 PM   #4
 
Join Date: Nov 2006
Posts: 1,666
Default

I'm on it and it's been fantastic for me. It didn't bring me quite high, but it did get me nice and playful for a while there (even more than normal). It can take 4-6 weeks for your body to adjust to it and during this time you can expect some funny things to happen, including having your depression get worse (that happened to me). Once you adjust, though, it's actually a really good drug for most people. It doesn't work for everyone, and like any antidepressant, it will react with everyone a little differently, but studies have shown it to have a very low incidence of side effects and a very good rate of success. Give it some time and see how how you feel in a month or so.

What kind of dose are you on? Has your doctor put you on a gradually increasing dose, or did he/she just start you straight off on what you're on now?
penismightier is offline   Reply With Quote
Old 06-12-07, 04:34 AM   #5
 
Join Date: Jun 2007
Posts: 29
Default

i agree with penismightier (interesting screen name by the way haha).. i'm on effexor, and love it..but i'm also on lamictal. for a while, effexor made me agitated also..then they took me off, put me on lamictal, and eventually put me back on..and it helps me A LOT.

as the before post asked, did they just put you straight on it or a gradually increasing dose? that could make a big difference. different peoples' bodies respond differently to different medications, obviously.

maybe this just isn't for you. talk to your doctor..i know mine always helps me.

anything i can do to help? let me know.
faith4life is offline   Reply With Quote
Old 06-12-07, 12:17 PM   #6
TTL Platinum Member
 
silent cry's Avatar
 
Join Date: Sep 2006
Location: just here dancing away as usuall
My Mood:
Default

i wish i was gettin g a high and bouncing off walls from this... im still down here tho :(



__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


im the kinda girl who will burst out laughing in dead silence because of something that happened yesterday.
silent cry is offline   Reply With Quote
Old 07-03-07, 02:34 AM   #7
 
Join Date: Jul 2007
Posts: 7
Default

haven't you got any side effects because I heard that effexor has many side effects
appletree is offline   Reply With Quote
Old 07-03-07, 09:56 AM   #8
TTL Platinum Member
 
silent cry's Avatar
 
Join Date: Sep 2006
Location: just here dancing away as usuall
My Mood:
Default

:?:

i duno what are side effects anymore.. cus im usually weird anyway and always ill or..idk really



__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


im the kinda girl who will burst out laughing in dead silence because of something that happened yesterday.
silent cry is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 01:47 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2